# SDR C1HA200394017

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF, WHEN POWER ADVANCED PAST 1.4 EPR THE T/O WARNING SOUNDED - ALL SETTINGS NORMAL TRIM IN GREEN FLAPS 15 DEG SPEED BRAKE FORWARD - ACCOMPLISHED SYSTEM TEST NO TROUBLE FOUND.
